# SDR HEEA967703

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Cracked
- Location: M/R
- Part time: 6,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  (TWO CHORDWISE CRACKS ON THE OUTBOARD LEADING EDGE STRIP.  THE FIRST CRACK IS AT STATION 180" WHICH IS COMPLETELY CHORDWISE.  THE SECOND CRACK IS AT STATION 199.5 WHICH IS ONLY A PARTIAL CHORDWISE CRACK.
